# SDR 2001UALA00985

- Difficulty date: June 11, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 40,136 hours, 20,960 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.*S/D*  FOUND LOWER FAN LOOP-B CONNECTOR SHORTED TO GROUND.  REPLACED FIREWALL LOOP-B AND LOWER FAN LOOP-B CONNECTOR
